About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 913043, 15 pages
http://dx.doi.org/10.1155/2014/913043
Research Article

Resolution of the Generalized Eigenvalue Problem in the Neutron Diffusion Equation Discretized by the Finite Volume Method

1Institute for Industrial, Radiophysical and Environmental Safety (ISIRYM), Universitat Politècnica de València, 46022 Valencia, Spain
2Institute for Multidisciplinary Mathematics, Universitat Politècnica de València, 46022 Valencia, Spain

Received 31 October 2013; Accepted 22 November 2013; Published 23 January 2014

Academic Editor: Benito Chen-Charpentier

Copyright © 2014 Álvaro Bernal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Álvaro Bernal, Rafael Miró, Damián Ginestar, and Gumersindo Verdú, “Resolution of the Generalized Eigenvalue Problem in the Neutron Diffusion Equation Discretized by the Finite Volume Method,” Abstract and Applied Analysis, vol. 2014, Article ID 913043, 15 pages, 2014. doi:10.1155/2014/913043